advertisement
Question
Posted by: Paula | 2004/12/02

Please help

Hi, I am on Traphasil and started with my period 2 weeks to early and now it is almost 2 weeks and it is still there. Could there be any problems???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Y0ou should have a gynae check to exclude any problems with the uterus or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sam | 2004/12/02

that's not normal. Perhaps you should phone your dotcor

Reply to sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement